# SDR ASOA2014021009926

- Difficulty date: January 11, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,291 hours, 24,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, BS 349, FWD OF AVIONICS BAY DOOR CUTOUT IS CORRODED BETWEEN S26L AND 26R.  REMOVED DAMAGED FRAME SECTOR IAW SRM 51-42-06 & 51-42-21.  LOCATED, DRILLED, AND INSTALLED NEW FRAME SECTOR IAW SRM 51-42-06.
